Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 13, Number 1

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Finite collections of $2$-spheres in $E^{3}$
B. J. Ball.
Proc. Amer. Math. Soc. 13 (1962), 1-8
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0141099
A theorem on convex surfaces
Chin-shui Hsü.
Proc. Amer. Math. Soc. 13 (1962), 9-10
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0137079
On the simultaneous solution of a certain system of linear inequalities
George J. Minty.
Proc. Amer. Math. Soc. 13 (1962), 11-12
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0143006
Fixed point theorems for pseudo monotone mappings
L. E. Ward.
Proc. Amer. Math. Soc. 13 (1962), 13-16
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0133123
The power of topological types of some classes of $0$-dimensional sets.
M. Reichbach.
Proc. Amer. Math. Soc. 13 (1962), 17-23
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0133103
A simple proof of Frobenius’s integration theorem
H. Guggenheimer.
Proc. Amer. Math. Soc. 13 (1962), 24-28
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0137005
Remote points in $𝛽R$
N. J. Fine and L. Gillman.
Proc. Amer. Math. Soc. 13 (1962), 29-36
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0143172
Uniform continuity and compactness in topological groups
J. M. Kister.
Proc. Amer. Math. Soc. 13 (1962), 37-40
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0133392
On minimal sets in the plane
Russell Remage.
Proc. Amer. Math. Soc. 13 (1962), 41-47
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0133815
The Kronecker product of graphs
Paul M. Weichsel.
Proc. Amer. Math. Soc. 13 (1962), 47-52
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0133816
A remark on generalized free products
Gilbert Baumslag.
Proc. Amer. Math. Soc. 13 (1962), 53-54
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0133357
On multiplicative mappings of rings of operators
S. Cater.
Proc. Amer. Math. Soc. 13 (1962), 55-58
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0133342
Nonhomogeneous polyadic algebras
Léon LeBlanc.
Proc. Amer. Math. Soc. 13 (1962), 59-65
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0132693
On direct products of infinite cyclic groups
R. J. Nunke.
Proc. Amer. Math. Soc. 13 (1962), 66-71
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0136655
Unit Witt vectors
Marvin J. Greenberg.
Proc. Amer. Math. Soc. 13 (1962), 72-73
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0136605
Duality for Boolean equalities
Léon LeBlanc.
Proc. Amer. Math. Soc. 13 (1962), 74-79
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0141615
Remarks on a paper of Hobby and Wright
Paul Hill.
Proc. Amer. Math. Soc. 13 (1962), 80-81
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0133369
On symmetric products of curves
Arthur Mattuck.
Proc. Amer. Math. Soc. 13 (1962), 82-87
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0136608
Operations on $Tor$ and $Ext$
G. Hochschild and Alex Rosenberg.
Proc. Amer. Math. Soc. 13 (1962), 88-92
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0136641
A new proof that nilpotent groups are CCR
J. M. G. Fell.
Proc. Amer. Math. Soc. 13 (1962), 93-99
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0133404
On a result of Baer
Maxwell Rosenlicht.
Proc. Amer. Math. Soc. 13 (1962), 99-101
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0147553
On runs of residues
D. H. Lehmer and Emma Lehmer.
Proc. Amer. Math. Soc. 13 (1962), 102-106
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0138582
Enumerations for permutations in difference form
John Riordan.
Proc. Amer. Math. Soc. 13 (1962), 107-110
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0148562
Approximate proper vectors
Sterling K. Berberian.
Proc. Amer. Math. Soc. 13 (1962), 111-114
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0133690
A characterization of monomials
R. Bojanić and W. Stoll.
Proc. Amer. Math. Soc. 13 (1962), 115-116
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0140715
Entire functions in several variables with constant absolute values on a circular uniqueness set
S. Bochner.
Proc. Amer. Math. Soc. 13 (1962), 117-120
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0140716
On a criterion for determinate moment sequences
David S. Greenstein.
Proc. Amer. Math. Soc. 13 (1962), 120-121
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0132953
Budan’s theorem for a class of entire functions
Herbert S. Wilf.
Proc. Amer. Math. Soc. 13 (1962), 122-125
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0133459
Tests for superadditivity of functions
A. M. Bruckner.
Proc. Amer. Math. Soc. 13 (1962), 126-130
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0133411
A property on homogeneous processes
John W. Woll.
Proc. Amer. Math. Soc. 13 (1962), 131-133
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0133866
Proof of a conjecture about measurable sets on the real line
J. J. Schäffer.
Proc. Amer. Math. Soc. 13 (1962), 134-135
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0136698
Total positivity of fundamental solutions of parabolic equations
Samuel Karlin and James McGregor.
Proc. Amer. Math. Soc. 13 (1962), 136-139
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0132925
A general Rudin-Carleson theorem
Errett Bishop.
Proc. Amer. Math. Soc. 13 (1962), 140-143
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0133462
A generalization of a theorem of Newton
J. N. Whiteley.
Proc. Amer. Math. Soc. 13 (1962), 144-151
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0140432
Classes of $p$-valent starlike functions
G. R. Blakley.
Proc. Amer. Math. Soc. 13 (1962), 152-157
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0131527
On approximation by functions of lesser valence
O. J. Farrell and M. F. Bolster.
Proc. Amer. Math. Soc. 13 (1962), 158-162
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0136745
On finite dimensional approximations of mappings in Banach spaces
Jesús Gil de Lamadrid.
Proc. Amer. Math. Soc. 13 (1962), 163-168
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0138972
Coefficient estimates for univalent functions
P. L. Duren.
Proc. Amer. Math. Soc. 13 (1962), 168-169
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0158059
On the flux of diffusing matter through boundaries
A. McNabb.
Proc. Amer. Math. Soc. 13 (1962), 170-174
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0136309